RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 8, Pages 1409–1418 (Mi de9513)  

Partial Differential Equations

Parabolic equations without a Cauchy boundary condition and problems of the control of diffusion processes. II

N. G. Dokuchaev

Saint Petersburg State University

Full text: PDF file (1799 kB)

English version:
Differential Equations, 1995, 31:8, 1362–1372

Bibliographic databases:
UDC: 517.977
Received: 16.02.1994

Citation: N. G. Dokuchaev, “Parabolic equations without a Cauchy boundary condition and problems of the control of diffusion processes. II”, Differ. Uravn., 31:8 (1995), 1409–1418; Differ. Equ., 31:8 (1995), 1362–1372

Citation in format AMSBIB
\Bibitem{Dok95}
\by N.~G.~Dokuchaev
\paper Parabolic equations without a Cauchy boundary condition and problems of the control of diffusion processes. II
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 8
\pages 1409--1418
\mathnet{http://mi.mathnet.ru/de9513}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431406}
\zmath{https://zbmath.org/?q=an:1031.35504}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 8
\pages 1362--1372


Linking options:
  • http://mi.mathnet.ru/eng/de9513
  • http://mi.mathnet.ru/eng/de/v31/i8/p1409

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:40
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019